MathSciNet Relay Station
MathSciNet bibliographic data
MR425581 46B05
Figiel, T. On the moduli of convexity and smoothness. Studia Math. 56 (1976), no. 2, 121–155.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement